# SDR UALA2010030200748

- Difficulty date: March 1, 2010
- Submitted: March 5, 2010
- Operation: Air carrier
- Aircraft: N811UA
- Make and model: Airbus A319-131
- Aircraft serial: 847
- Aircraft time: 40,750 hours, 15,891 cycles
- Engine: Iae V2522A5
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPA120200
- Condition: Faulty
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAVATORY DET FAULT DISPLAYED ON UPPER ECAM SCREEN. -  CHECK P.F.R.  CYCLE CB'S C6 AND T18 FOR 20 SECONDS. MX COMPLIED WITH STEPS IN MEL 267 1H. DOOR PLACARDED INOP AND WASTE BIN DOOR TAPED OVER. PERFORMED RESET IN EWR, NO HELP. SDCU TEST FAULTING LAV "A" SMOKE DET. REPLACED LAV A SMOKE DETECTOR, SDCU TEST OK.
